Alert archive / Minnesota / Excessive Heat Warnings in 2022

Excessive Heat Warning 3, NWS Twin Cities, MN

August 2, 202226 counties in Minnesota

NWS Twin Cities, MN issued this excessive heat warning at Aug 2, 2022, 3:13 AM CDT for 26 counties in Minnesota. It took effect at Aug 2, 2022, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 2, 2022, 3:13 AM CDT (08:13 UTC)
In effect from
Aug 2, 2022, 1:00 PM CDT
Expired
Aug 2, 2022, 9:00 PM CDT
In force
8 hr
Issued by
NWS Twin Cities, MN
All 26 counties

Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Faribault County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 58 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

269 
WWUS73 KMPX 020813
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
313 AM CDT Tue Aug 2 2022

MNZ060>063-068>070-021700-
/O.UPG.KMPX.HT.Y.0005.220802T1800Z-220803T0100Z/
/O.NEW.KMPX.EH.W.0003.220802T1800Z-220803T0100Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
313 AM CDT Tue Aug 2 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values up to
  around 105 degrees expected.

* WHERE...Hennepin, Anoka, Ramsey, Washington, Carver, Scott and 
  Dakota Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat-related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ041-047>049-051-054>059-064>067-073>078-082>085-091>093-021700-
/O.CON.KMPX.HT.Y.0005.220802T1800Z-220803T0100Z/
Douglas-Stevens-Pope-Stearns-Sherburne-Lac Qui Parle-Swift-
Chippewa-Kandiyohi-Meeker-Wright-Yellow Medicine-Renville-McLeod-
Sibley-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Alexandria, Morris, Glenwood, St Cloud, 
Elk River, Madison, Benson, Montevideo, Willmar, Litchfield, 
Monticello, Granite Falls, Olivia, Hutchinson, Gaylord, 
Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, 
St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, 
and Albert Lea
313 AM CDT Tue Aug 2 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING...

* WHAT...Heat index values up to around 105 degrees expected.

* WHERE...Portions of central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
265 
WWUS73 KMPX 021720
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1220 PM CDT Tue Aug 2 2022

MNZ060>063-068>070-030100-
/O.CON.KMPX.EH.W.0003.220802T1800Z-220803T0100Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
1220 PM CDT Tue Aug 2 2022

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  around 105 degrees expected.

* WHERE...Hennepin, Anoka, Ramsey, Washington, Carver, Scott and 
  Dakota Counties.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat-related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ041-047>049-051-054>059-064>067-073>078-082>085-091>093-030100-
/O.CON.KMPX.HT.Y.0005.220802T1800Z-220803T0100Z/
Douglas-Stevens-Pope-Stearns-Sherburne-Lac Qui Parle-Swift-
Chippewa-Kandiyohi-Meeker-Wright-Yellow Medicine-Renville-McLeod-
Sibley-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Alexandria, Morris, Glenwood, St Cloud, 
Elk River, Madison, Benson, Montevideo, Willmar, Litchfield, 
Monticello, Granite Falls, Olivia, Hutchinson, Gaylord, 
Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, 
St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, 
and Albert Lea
1220 PM CDT Tue Aug 2 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to around 105 degrees expected.

* WHERE...Portions of central, south central, southeast, 
  southwest and west central Minnesota.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
567 
WWUS73 KMPX 022030
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
330 PM CDT Tue Aug 2 2022

MNZ054-056>059-064>067-073>077-082>084-091-092-030200-
/O.UPG.KMPX.HT.Y.0005.000000T0000Z-220803T0100Z/
/O.EXB.KMPX.EH.W.0003.000000T0000Z-220803T0200Z/
Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Yellow Medicine-
Renville-McLeod-Sibley-Redwood-Brown-Nicollet-Le Sueur-Rice-
Watonwan-Blue Earth-Waseca-Martin-Faribault-
Including the cities of Madison, Montevideo, Willmar, Litchfield,
Monticello, Granite Falls, Olivia, Hutchinson, Gaylord, 
Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, St James, 
Mankato, Waseca, Fairmont, and Blue Earth
330 PM CDT Tue Aug 2 2022

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values of 105
  to 110.

* WHERE...Portions of central, south central, southwest and west 
  central Minnesota.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat-related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ060>063-068>070-030200-
/O.EXT.KMPX.EH.W.0003.000000T0000Z-220803T0200Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
330 PM CDT Tue Aug 2 2022

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  106.

* WHERE...Scott, Carver, Washington, Ramsey, Anoka, Hennepin and 
  Dakota Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat-related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ050-052-053-030200-
/O.EXB.KMPX.HT.Y.0005.000000T0000Z-220803T0200Z/
Benton-Isanti-Chisago-
Including the cities of Sauk Rapids, Cambridge, and Center City
330 PM CDT Tue Aug 2 2022

...HEAT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Heat index values up to 103.

* WHERE...Benton, Isanti and Chisago Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ041-047>049-051-055-078-085-093-030200-
/O.EXT.KMPX.HT.Y.0005.000000T0000Z-220803T0200Z/
Douglas-Stevens-Pope-Stearns-Sherburne-Swift-Goodhue-Steele-
Freeborn-
Including the cities of Alexandria, Morris, Glenwood, St Cloud, 
Elk River, Benson, Red Wing, Owatonna, and Albert Lea
330 PM CDT Tue Aug 2 2022

...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Heat index values up to 101.

* WHERE...Douglas, Stearns, Stevens, Pope, Steele, Sherburne, 
  Swift, Freeborn and Goodhue Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Borghoff
998 
WWUS73 KMPX 030157
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
857 PM CDT Tue Aug 2 2022

MNZ054-056>070-073>077-082>084-091-092-030300-
/O.EXP.KMPX.EH.W.0003.000000T0000Z-220803T0200Z/
Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Hennepin-Anoka-
Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley-Carver-
Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Watonwan-
Blue Earth-Waseca-Martin-Faribault-
Including the cities of Madison, Montevideo, Willmar, Litchfield,
Monticello, Minneapolis, Blaine, St Paul, Stillwater, 
Granite Falls, Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, 
Victoria, Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, 
Le Sueur, Faribault, St James, Mankato, Waseca, Fairmont, 
and Blue Earth
857 PM CDT Tue Aug 2 2022

...EXCESSIVE HEAT WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

$$

MNZ041-047>053-055-078-085-093-030300-
/O.EXP.KMPX.HT.Y.0005.000000T0000Z-220803T0200Z/
Douglas-Stevens-Pope-Stearns-Benton-Sherburne-Isanti-Chisago-
Swift-Goodhue-Steele-Freeborn-
Including the cities of Alexandria, Morris, Glenwood, St Cloud, 
Sauk Rapids, Elk River, Cambridge, Center City, Benson, Red Wing,
Owatonna, and Albert Lea
857 PM CDT Tue Aug 2 2022

...HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

$$

Borghoff

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this excessive heat warning went out at Aug 1, 11:00 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Aug 1, 11:00 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
1100 PM CDT Mon Aug 1 2022

.DISCUSSION...(This evening through Monday)
Issued at 247 PM CDT Mon Aug 1 2022

- Dangerous heat on Tuesday across much of central and southern MN
with afternoon heat index values expected to top out around 100
degrees

- Scattered thunderstorms expected Tuesday night, some of which may
be severe.

- Next chance for thunderstorms comes Saturday into Saturday night.

The dominate weather feature of the next week will be the sub-
tropical ridge that will be in place across much of the CONUS into
the Atlantic. We'll be on the northern edge of this feature, which
means we'll see occasional shortwaves and potential for
thunderstorms. This also means we will be warm, but will only see
brief shots of really hot air Tuesday and possibly again Friday into
Saturday. Next week, this ridge axis looks to shift to over the
Rockies, which means we'll trend toward northwest flow again next
week.

We have a surface ridge moving across the area today, which has
resulted in a very pleasant first day of August. Tonight, that ridge
will shift into the Great Lakes, which will put us into return flow
and begin bringing in the very hot airmass over eastern WY/CO this
afternoon. We will have weak WAA though the night, which could
support some isolated to scattered showers/storms as the warmer
airmass moves in. Forecast soundings are very dry below 10k feet,
with the deterministic models favoring northern MN and IA for the
best storm chances. Still, models are notoriously bad at
developing elevated convection in a summer WAA regime, so left some
20% PoPs going to cover for that potential.

Tuesday, we'll see h7 temps increase to between 12c and 15c, with
h85 temps pushing 28c in southwest MN. Surface winds will become a
favorable SW for really heating things up as well and confidence is
pretty high that we will see a pocket of 100 degree highs out in the
area of Lac Qui Parle and Yellow Medicine counties, though this will
come with dewpoints mixing out to near 60, so heat index values out
there will be similar to the air temperatures. We'll likely see a
plume of dewpoints in the 70s come out of southeast MN toward central
MN, which will line up with highs in the low to mid 90s, which will
push heat indices up into the upper 90s/lower 100s for much of our MN
CWA. The only change we made to the Heat Advisory was to add
Freeborn up through Goodhue counties in the advisory, which are
forecast to have similar heat conditions to the rest of the advisory.
There's still potential we may need to upgrade the Twin Cities into
the warning, but with this being a one day hit of high heat getting
late into a summer that has already seen plenty of heat (so we've
grown acclimated to the heat), decided to keep the Twin Cities in
just a Heat Advisory.

This heat on Tuesday is coming in out ahead of a cold front that
will sweep across the MPX area Tuesday night. Given the warm mid-
level temepratures mentioned earlier, we will have a good deal of
capping to contend with to get storms going and it is looking like
it will likely be after sunset on Tuesday before that process gets
going. There's still quite a bit of spread in both the deterministic
models and CAMs with just how much convection we'll see develop along
the front, but current trends favor the best chances for seeing
storms extending from southwest MN up toward the western U.P. of
Michigan. We'll have an environment at least conditionally favorable
for severe weather, but given the timing for when we're expecting
convection (overnight), it should limit the severe threat from
getting too out of hand. The SPC Day 2 update pushed the Slight risk
out of our CWA, with that now aligned with a weak warm front that
will be across northern MN into northern WI, with the Marginal Risk
in our area tied to the potential for convection along the cold front
Tuesday night.

Wednesday and Thursday will be dry, with another Canadian high
moving through. We'll see lower dewpoints and temperatures, so a bit
of a reprieve from the heat and humidity expected Tuesday.

Friday through the weekend... That high moves off to the east of us
by Friday, with southerly flow returning. This will bring some of
the Plains heat back north for Friday and Saturday with highs in the
90s and dewpoints in the 60s/low 70s making a quick return. We're
seeing increasing agreement on a cold front drop south into this
warm and humid environment Saturday afternoon into Saturday night.
Pwat values look to be rather juicy, with a good chance at seeing
values in excess of 2". This would translate into weak, nearly moist
adiabatic lapse rates along the front, which will limit the amount of
instability that can build up. So this looks like an environment
where the greatest thunderstorm based hazard would be from excessive
rainfall as opposed to severe weather.

Next week, the axis of the h5 ridge looks to shift west into the
Rockies. This will turn our upper flow to northwesterly. So this
should largely keep highs below the 90 degree mark, but will also be
a largely dry pattern, so still no signs that we may finally break
the dry pattern southern MN into western WI has been stuck in most
of this summer.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1100 PM CDT Mon Aug 1 2022

VFR and light winds tonight. A few thunderstorms could develop across
eastern MN and western WI late tonight or Tuesday morning along a
warm front, but potential to impact any location is too low to
mention in the TAFs with this issuance.

KMSP...No additional concerns.

/OUTLOOK FOR KMSP/
Wed...VFR. Chc A.M. -SHRA/-TSRA. Wind SW 5-10 kts bcmg NW 10-15 kts.
Thu...VFR. Wind SE 5-10 kts.
Fri...VFR. Wind S 10-15G25 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory from 1 PM to 8 PM CDT Tuesday for Anoka-Blue Earth-
     Brown-Carver-Chippewa-Dakota-Douglas-Faribault-Freeborn-
     Goodhue-Hennepin-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
     McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-Scott-
     Sherburne-Sibley-Stearns-Steele-Stevens-Swift-Waseca-
     Washington-Watonwan-Wright-Yellow Medicine.

WI...None.
&&

DISCUSSION...MPG
AVIATION...Borghoff
Hazardous weather outlook, Aug 2, 3:11 AM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
311 AM CDT Tue Aug 2 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
030830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
311 AM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Dangerous heat and humidity levels are expected this afternoon. Heat
index values will climb to around 105 degrees for much of central
and southern Minnesota, including the Twin Cities metro. An
Excessive Heat Warning is in place for the 7 counties of the Twin
Cities metro, surrounded by a Heat Advisory for much of central
through southern Minnesota.

Isolated to scattered thunderstorms can be expected tonight. A few
storms may be severe. The main hazards are large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed tonight.

Nearby

Excessive Heat Warnings in Minnesota, 2022Every excessive heat warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.